# SDR ASAA2012111593306

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 24,306 hours, 7,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP INDICATION PEGS ZERO. PACK WORKS OK.  CHECKED RESISTANCE AT RT PACK TEMP BULB FOUND VERY LOW RESISTANCE.  REPLACED RT PACK TEMP BULB WITH NEW ONE.  VERIFIED RT PACK TEMP IND NOW INDICATES REF MM 21-51-60-400-801 & WDM 21-61-51.
